On the regularity of homomorphisms between Riesz subalgebras of L^r(X), II

Research output: Contribution to journalArticlepeer-review

132 Downloads (Pure)

Abstract

We extend and improve our earlier results on automatic regularity of continuous algebra homomorphisms between Riesz algebras of regular operators.
Original languageEnglish
Pages (from-to)863-883
Number of pages21
JournalIndagationes Mathematicae
Volume28
Issue number4
Early online date05 Jul 2017
DOIs
Publication statusPublished - Aug 2017

Keywords

  • Automatic regularity, Banach algebra, Banach lattice, regular operator.

Fingerprint Dive into the research topics of 'On the regularity of homomorphisms between Riesz subalgebras of L^r(X), II'. Together they form a unique fingerprint.

Cite this